# SDR FDEA201210243740

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 113N32523
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP ACCESS PANEL 566AL CUT OUT HAS ELONGATED/DOUBLE DRILLED HOLES LOC NR 2 FROM INBD LOWER CORNER AT LT WING OTBD FLAP ACCESS PANEL 566AL CUTOUT A REPAIR WAS ACCOMPLISHED ON MAE NR 47749920001 AND MAE EA 757-5754-16-F3851.  REV - DATED AUG 21, 2012, FAA FORM 8100-9, DATED 8/20/2012, REF EA F-5750-162449, DATED 10/10/12.  THIS NON ROUTINE IS FOR TIME TRACKING PURPOSES ONLY.    MAJOR REPAIR.
